Jump to content

Missed Doses Of Wellbutrin


HolyWah

Recommended Posts

HI

I recently missed about five days of doses of my wellbutrin. This was due to an error on the pharmacies part as well as traveling issues. I take 300 mg once daily. I have been back on the regular dosage for about 8 days. Might I be feeling better soon? Do you believe that the way I am feeling is a result of the missed doses? Any insight into this will help. I have been horribly agitated and very difficult to be around. I have started obsessing again about the stuff I always obsess about.

Any insight anyone can offer would be most helpful.

Thanks

Holywah.

Link to comment
Share on other sites

  • 1 month later...

I've missed a dose before... All throughout the day I was agitated and just not pleasent to be around either... for me a week later I started going downhill again, but it could just be the way I am reacting to Wellbutrin, I'm not quite sure yet.

I hope you start feeling better soon (:

Link to comment
Share on other sites

  • 3 weeks later...

I too am curious how long it should take for Wellbutrin to start being effective again after missing a few doses. I was on 150 Mg Xl for about five months before I missed four doses due to my mistake at the pharmacy. I had already been intending to have my doctor bump it up to 300 Mg, so that's the new prescription he gave me as soon as I could get an appointment. What I'm experiencing now is vaguely similar to what I experienced while first getting started but with constipation instead of nausea. I also am no longer noticing the weight loss that accompanied the 150 Mg dose and am again experiencing the sugar cravings it helped combat. Does anyone have any similar experiences to share?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...